product description page
Daytime Multi Symptom Cold & Flu Relief Non Drowsy Liquid 12oz - Up&Up (Compare to active ingredients in Vicks DayQuil Cold & Flu)
about this item
ABOUT DAYTIME COLD & FLU: Compare to DayQuil® active ingredients. Daytime Cold & Flu active ingredients are acetaminophen 325 mg, dextromethorphan HBr 10 mg, and phenylephrine HCl 5 mg. Daytime Cold & Flu relieves cold & flu-like symptoms so you can cope. This liquid product is non-drowsy, alcohol & antihistamine free, and gluten free. For ages 6 years and over. Temporarily relieves aches, fever, sore throat, cough, and nasal congestion.
Number of Pieces: 1
Health Facts: Contains Acetaminophen, contains pain reliever, ethyl alcohol-free, contains dextromethorphan
Active Ingredient Strength Value: 325 milligrams
Product Warning: Not for children under the age of six, Contains Acetaminophen, consult a doctor if taking prescription drugs, consult a doctor if you are pregnant or nursing, consult a doctor if you have diabetes, consult a doctor if you have glaucoma, consult a doctor if you have high blood pressure, consult a doctor if you have liver disease, do not use if you are taking an MAOI
Product Form: Liquid
Suggested Age: 6 Years and Up
Primary Active Ingredient: Acetaminophen
Symptoms: Cough, body aches, fever, headache, sore throat, sinus pressure, congestion, stuffy nose
Package Quantity: 1
Features: Daytime Use, Non-drowsy
Item Number (DPCI): 094-14-0140
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.